Conjugate gradient method for fuzzy symmetric positive definite system of linear equations. (English) Zbl 1121.65311

Summary: In this paper the conjugate gradient method, for solving fuzzy symmetric positive definite system of linear equation is considered. The method in detail is discussed and followed by convergence theorem and illustrated by solving some numerical examples.


65F10 Iterative numerical methods for linear systems
Full Text: DOI


[1] Allahviranloo, T., Numerical methods for fuzzy system of linear equations, Appl. Math. Comput., 155, 493-502 (2004) · Zbl 1067.65040
[2] Barrett, R.; Berry, M.; Chan, T., Templates for the Solution of Linear Systems (2000), SAIM Press
[3] Cong-Xin, W.; Ming, M., Embedding problem of fuzzy number space: Part: I, Fuzzy Sets Syst., 44, 33-38 (1991) · Zbl 0757.46066
[4] Datta, B. N., Numerical Linear Algebra and Applications (1995), ITP Press: ITP Press New York
[5] Dubois, D.; Prade, H., Fuzzy Sets and Systems: Theory and Application (1980), Academic Press: Academic Press New York
[6] Friedman, M.; Ming, M.; Kandel, A., Fuzzy linear systems, Fuzzy Sets Syst., 96, 201-209 (1998) · Zbl 0929.15004
[7] Friedman, M.; Ming, M.; Kandel, A., Duality in fuzzy linear systems, Fuzzy Sets Syst., 109, 55-58 (2000) · Zbl 0945.15002
[8] Wang, X.; Zhong, Z.; Ha, M., Iteration algorithms for solving a system of fuzzy linear equations, Fuzzy Sets Syst., 119, 121-128 (2001) · Zbl 0974.65035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.